BROWSE

Related Researcher

Author

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Asymptotic analysis for the 3D primitive equations in a channel

Cited 1 times inthomson ciCited 0 times inthomson ci
Title
Asymptotic analysis for the 3D primitive equations in a channel
Author
Hamouda, MakramJung, Chang-YeolTemam, Roger
Keywords
Boundary layers;  Primitive equations;  Singular perturbation analysis
Issue Date
201304
Publisher
AMER INST MATHEMATICAL SCIENCES
Citation
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS - SERIES S, v.6, no.2, pp.401 - 422
Abstract
In this article, we give an asymptotic expansion, with respect to the viscosity which is considered here to be small, of the solutions of the 3D linearized Primitive Equations (EPs) in a channel with lateral periodicity. A rigorous convergence result, in some physically relevant space, is proven. This allows, among other consequences, to confirm the natural choice of the non- local boundary conditions for the non-viscous PEs.
URI
http://scholarworks.unist.ac.kr/handle/201301/2430
DOI
http://dx.doi.org/10.3934/dcdss.2013.6.401
ISSN
1937-1632
Appears in Collections:
SNS_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU